# SDR R61A201503040134

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 27,363 hours, 20,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTO LUMINESCENT STRIP AT ROWS 6 & 7 WAS INOPERATIVE. MAINTENANCE R & R PHOTO LUMINESCENT STRIP AT ROWS 6 & 7 IAW AMM AND OPS CHECKED GOOD.
